Active Ingredient (in each tablet) - Purpose. Loratadine 5 mg - Antihistamine. Inactive Ingredients: Aspartame, Citric Acid Anhydrous, Colloidal Silicon Dioxide, D&C Red No. 27 Aluminum Lake, FD&C Blue No. 2 Aluminum Lake, Flavor, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Sodium Starch Glycolate, Stearic Acid.
Adults and children 6 years and over - chew 2 tablets daily; not more than 2 tablets in 24 hours. Children 2 to under 6 years of age - chew 1 tablet daily; not more than 1 tablet in 24 hours. Children under 2 years of age - ask a doctor. Consumers with liver or kidney disease - ask a doctor. Other Information: Phenylketonurics: contains phenylalanine 1.4 mg per tablet. Safety sealed: do not use if the individual blister unit imprinted with Children's Claritinï¿½ is open or torn store between 20 degrees to 25 degrees C (68 degrees to 77 degrees F).
Always refer to the actual package for the most accurate information